Welcome! Log in or Register

Tesco Paracetamol Tablets

  • image
39 Reviews

Pain Relief / Dosage Form: Tablets

  • __
  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    39 Reviews
    Sort by:
    • More +
      18.07.2013 10:00
      Very helpful
      (Rating)
      3 Comments

      Advantages

      Disadvantages

      Great paracetamol buy this not the brand names!

      My wisdom teeth have been coming through for over five years now and every single year I have a night mare few weeks with them. During this time I am a taking pain relief everyday. Here are my thoughts. Why did I buy these? I am normally a brand girl but when it comes to painkillers they are almost all the same so why pay more? Packaging This comes in a blue packet. Maybe mine is older but it doesn't look as it does on the picture here. The top of the box is light blue and it is darker at the bottom and there is a picture of the paracetamol tablets on the front. This contains 16 tablets and there are two bluster packs inside. The pads are easy to get into when I am looking for relief! The Tablets My first notes on these tablets is that they are a little bigger than I would like. This makes them a like harder to swallow, and I would recommend the capsules instead if you have an issue with pills. Within fifteen to twenty minutes if them being taken they don't remove my toothache completely but they certainly make it more manageable. As a child I suffered from Febrile convulsions and whenever my temperature was getting on the high side I would take these and it would almost always stop me fitting. Guidelines Reading the back it says you shouldn't: Take with any other paracetamol containing products Exceed 4 doses or 8 tablets in a 24 hour period Do not take for more than 3 days in a row unless instructed by your doctor. Price This can be bought from Tesco online and in store and sell for just 19p! When other brands are changing over £2 for virtually the same thing I don't understand how such companies survive. 5 dooyoo stars a great product for a great price.

      Comments

      Login or register to add comments
      • More +
        16.05.2013 18:43

        Advantages

        Disadvantages

        I bought Tescos Paracetamol Capsules - they were like horse tablets - I tried to swallow one and almost choked. These are much bigger than the original Caplets. Who on earth tested these as safe for consumption.

        Comments

        Login or register to add comments
      • More +
        25.02.2013 22:43
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Wish I could buy more than two boxes at once

        I buy a lot of things from Tesco's own range of products and that includes their pain relief. I simply do not believe in paying over the odds for a branded product when a shop's own brand contains exactly the same ingredients, and at a fraction of the price. I always buy Tesco's Paracetamol, whether it's the caplets of the small rounded tablets. To be honest, I have a slight problem in swallowing the bullet shad caplets and much prefer the smaller, rounded circular tables. These come in fairly simple packaging in a blue and white box, which states what the product inside, is. The box of sixteen white little tablets costs only 19p which is unbelievable, really, when you compare it to some of the higher priced paracetamol you can buy. The tablets are inside a foil wrapper and I usually take two as one never does me much good at all, especially if it's one of my really bad headaches. I take two of these, with water, about every four to six hours, as directed on the box and if I manage to take them before the headache really gets underway, then I have to say that these tablets are pretty effective, really and they do manage to keep the headache at bay, or least prevent it from taking hold and getting any worse. If I ever get a migraine these do not touch it at all, and I have to take my prescribed medication from my GP. I always take these for mild to moderate pain relief and they seem to suit me well if I suffer from period pains or cramps. They are also kind to my stomach and as they are relatively small and rounded in shape, then generally speaking I don't really have too much trouble in swallowing them. If I have a mild and niggly headache coming on, it usually takes about fifteen minutes before I feel any effect from these tablets. I also have a box with me in my bag for work and another box at home in the medicine cupboard. I made the mistake of trying to purchase three boxes of these the other day and felt slightly chastised by the checkout operator when she told me I was 'only allowed' two boxes at once. Crazy world! I do recommend them though as they are effective and a brilliant price!

        Comments

        Login or register to add comments
      • More +
        14.02.2013 00:42
        Very helpful
        (Rating)
        2 Comments

        Advantages

        Disadvantages

        19p paracetamol from Tesco? Why not?!

        We have all been there when browsing the medicine aisle and seeing these for 19p you think "this must be a mistake" and so pop 2 packs in your basket because they are so cheap, why wouldn't you buy them even if you don't need them right this second. No? Ok just me then and the reason I have ended up with 2 packets of these in my medicinal drawer barely touched! To be honest, I am not a big user of Paracetamol as for me it's like swallowing candy. I remember suffering excruciating contractions and upon calling the hospital the doctor told me to take paracetemol. Yeah right like that's going to help! I tend to only really use paracetamol if I have a very minor headache (you know the kind where you can feel it coming so take some pain relief in anticipation of it!) so I thought these would be suitable for the job. Ok so the box is super basic, made of thin cardboard and a simple Tesco design. The box recommends to take one or two tablets every four hours as needed, and being a person who mentally thinks the worst I always take 2 with a glass of juice (ok so the box says water) and hope for the best. These tablets are quite round and are not coated so those with problems swallowing tablets may face some difficulty with these. I used to struggle with this, but I have taken far bigger supplements and other such tablets so I didn't have any problems gulping these down. In terms of "effective pain relief" I think this claim is jumping the gun a bit. Like I said I have to take these before the onset of any headaches so as to numb the pain early, whereas if I take it once I already have such head pains then these are absolutely useless. I once was at work and had no others, and so popped 2 of these then 4 hours later popped 2 more and it felt like these weren't making the slightest bit of difference. Sure, staring a computer screen doesn't help either but I just find either Paracetemol and codeine or Ibuprofen much more effective at easing the pain. Overall these pills are dirt cheap and literally cost pennies as a box of 16 500mg tablets costs only 19p! At this price I can't fault it too much and it is literally the cheapest pain relief I have ever seen. It's always good to stock up because I am sure I have plenty more headaches to come and these really don't break the bank. I'd recommend them, but use them asap as they take a while to kick in!

        Comments

        Login or register to add comments
        • More +
          13.02.2013 23:49
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A great must by!

          Quite often I get aches, pains and flipping hangovers so I always have some sort of paracetamol in and these costing only 19p for 16 tablets are the ones I usually buy when I am in Tesco and more often than not I will buy a couple of boxes to stock up with as I just they offer such good value. These come in a blue and white box and on the front of there is a picture shown of the tablets and we are told that they are indeed Tesco Paracetamol Tablets '500mg' and that they provide 'Effective Pain Relief' and that there are (as I have already mentioned) 16 tablets provided and then on the back of the box other information listed includes things like dosage advice, warnings, what they can be taken for and contact details for the manufacturer are stated. Inside the box you get two white plastic and silver foil backed trays with each stated what they are on the foil side of them and each strip contains 8 easy to pop out tablets. The Tablets: The tablets are white in colour round and not too big considering that they are 500g of paracetamol each. They can be taken for the relief of mild to moderate pain such as headaches, toothaches, period pains, muscle pain and feverishness and the dosage advice is simple with it being adults (over 12 years) 2 tablets, 4 times a day (or as needed), and for children under 12 (but above 6 years of age) you can give 1 tablet 4 times a day (or as needed). These are quite large so you can cut them should you want to and they do have an indented line to the centre of each of them for ease of doing this and me, well I simple take 2 of the tablets with a large gulp of water and I don't struggle really to take them one at a time. I have taken them for headaches and a cold of which I had sinus problems and I have to say that providing I took 2 every 4 hours all day (just one day) I was fine. They were great at really helping with my headache till it went of its own accord and although nowhere on the packaging does it say these are to help with sinus problems or colds I felt that they did really and eased my symptom well. For me these are a must have for headaches (not migraines mind) and they are a lifesaver for getting rid of a hefty hangover but do be aware these are only for mild to moderate pain not the more serious stuff and not for joint pains or flu and the likes! Only available from Tesco stores. This review is also posted on Ciao under this same username.

          Comments

          Login or register to add comments
        • More +
          13.02.2013 20:51
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A good painkiller

          *** Panadol is usually my first choice of painkiller as it works so well, however as I had run out of Panadol, I was given one of these for a severe headache. With Panadols I usually have to take two 250mg tablets. These paracetamol tablets are 500mg per tablet. The tablets are contained in the usual press and push out plastic strips. These tablets are round, white, and bigger than the tablets I prefer to take. It did make me a bit nervous about having to swallow the tablet, but I found with a big swig of water I could not feel it go down my throat. I would not recommend dry swallowing these tablets as they are too big for that. After taking one tablet, I found that it took around thirty minutes for my headache to clear completely, and the tablet left me feeling very drowsy. As the tablet worked well on my headache, I have since used these for headaches and pains. On a mild period pain, these do help as they pretty much knock you out, and by the time you wake up the pain has gone. Similarly with mild toothaches and headaches ranging from mild to severe, taking one is all that is necessary to help you sleep. This is not something that works as well on severe period pains, as it doesn't remove the pain, but it does help you to sleep a little bit better. As they are big, it is fairly easy to cut them into half with a knife or pair of scissors, if all you want is half, though for me half a tablet is usually ineffective. If drunk with a lot of water both while swallowing and after swallowing the tablet, I cannot taste anything, but with little water there is a slight powdery bitter taste left at the back of my throat. Overall I highly recommend these paracetamol tablets. They work just as well as Panadol tablets, and have in fact become my preferred choice of painkiller. Five stars for paracetamol! ***

          Comments

          Login or register to add comments
        • More +
          21.07.2012 12:50
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A good product for the intended use and fantastic value for money.

          I tend to get quite a few headaches and regularly take Paracetamol to combat the little rascals. I'm lucky enough to have found all brands of Paracetamol have had satisfactory results for me but if I would have to make a list of value for money then I would recommend the Tesco brand of Paracetamol. The two types mostly available are the 500mg tablets or the 500mg caplets. The tablets being round and the caplets more of an elongated oval. I find the round ones I can swallow in one hit but the oval ones I will bite in half first. So given the choice of the two I go with the tablets for ease of swallowing. Even though they do a great job for pain relief, especially easing headaches, you have to be really careful that you don't exceed the maximum dose of two every four hours and no more than eight tablets within a 24 hour period. There is a chance that you can become addicted to them if you don't monitor the dosages over a long period of time and there are reports of Paracetamol causing kidney damage. Because of the addictiveness reports you're limited to only by a maximum of 32 tablets or caplets in one purchase. The Tesco Paracetamol comes in packs of 16 so I buy 2 boxes at a time. A box of 16 Paracetamol tablets will cost 15p and I consider these great value for money for the effect they have on my headaches. I would happily pay anyone 2p a time for the desired results. I give the Tesco Paracetamol a big thumbs up.

          Comments

          Login or register to add comments
        • More +
          19.07.2012 15:28
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Inexpensive household pain relief

          THIS IS MY NON-MEDICAL OPINION ---Why I Buy These--- Like most households we need to keep a stock of ready remedies as we live miles away from the nearest chemist. As I do my shopping online with Tesco it is convenient to pick up some packets of these inexpensive pain relief tablets when doing my orders. ---The Brand--- Sold by Tesco but manufactured by M.A.Holder, Galpharm Healthcare Ltd, South Yorkshire. ---The Product--- 16 tablet packet of 500 mgs of paracetamol. Sold in a cardboard box in two shades of blue - slightly different to image above. The tablets are packed in two blister sheets. Tablets are white with a line down the centre in case you wish to halve them. 'Effective pain relief.' Long shelf life - mine is up to February 2015. On the reverse of the box is information on the tablets as well as more information on a sheet of paper inside the box. For the relief of mild to moderate pain - headaches, toothache, period pain and muscle pain and feverishness. As with all drugs keep out of reach of children. Ingredients - 500 mgs of paracetamol as well as maize starch, E223 and magnesium stearate. The leaflet gives information on dosage again and states you should consult your doctor if you have liver or kidney diseaase. E223 may rarely casue allergic reactions. Talk to your doctor or chemist if taking: *medicine for nausea or sickness *colestyramine *warfarin or other blood thining drugs. ---Dosage--- Adults - over 12 years - 1-2 tablets up to 4 times a day Children 6-12 years - half to 1 tablet up to 4 tmes a day. Not to be given to those under 6 years of age. ---Possible Side Effects--- Allergic reactions can include: rashes, swelling, itching, breathing dificulties, bruising, bleeding, tiredness and more infetions. ---WARNING--- Do not take more frequently than every 4 hours and DO NOT EXCEED 8 TABLETS in any 24 hours. Do not take for longer than three days without instuctions from your doctor and also constult him if the symptoms persist. Do not take with other medicines containing paracetamol. IMMEDIATE MEDICAL ASSISTANCE IS NEEDED IN CASES OF OVERDOSE EVEN IF YOU DO NOT FEEL UNWELL. THERE IS A RISK OF SERIOUS LIVER DAMAGEOR DEATH. Deaths have occurred where people are taking paracetamol for chronic painful conditions and are just slightly exceeding the dosage. they are inadvertently overdosing and the cumulative consequences can be fatal. So if the pain is continue do not up the dose but talk to your doctor. ---Cost--- 15p for 16 tablets. Tesco also do 'caplets' for 19p and 'capsules' for 44p. ---Comparisons--- 16 Anadin paracetaomol tablets are currently £1.35 at Tesco for the same 500mg dosage. 16 Panadol at Tesco are £1.50.. ---My Opinion--- I am sure lots of people ae unaware of how dangerous overdosing on paracetamol can be so the main thing is always to remember to never go over the 8 tablet rule in any 24 hours. I have found over the years that paracetamol is a good all-round standby for the common household aches and pains. Personally I try not to use any tablets and just put up with things but if you have a dose of flu or a bad sore throat then two tablets will help ease things a little and stop your muscles aching quite so much. Paracetamol is not a 'cure' but it does relieve the painful symptoms and can help with fevers related to flu as well. Having a household of 3-4 people I always try and keep some packets in the drawer for when needed - as you always run out at the very worst time. My husband was using a lot when he was recovering from surgery and it was irritating that you could only buy 32 tablets at a time. I can understand the reasoning but if you wanted to overdose then that is enough anyway and if you really needed more you could just visit a few supermarkets. I found we would run out quite quickly and have to get more from a local chemist. I prefer to use paracetamol rather than iburophen or aspirin as I feel it is safer and less likely to affect your stomach. These work ok on mild period pain but personally I used to find that Potsdam (metamorphic acid, from the doctor) was much better - but again it depends on how bad your pains are. As the active ingredient of these tablets is the same whether you buy this cheap version or Anadin or Panadol I do not see the reason to pay any more. These tablets are easy enough to swallow with some water but if you do have a problem with taking tablets then perhaps the caplets would be a better choice. These are something I always try and have at home and in my handbag as they are also good if you get a headache. ---Star Rating--- 5 stars. ---Would I Recommend?--- Yes. ---Website--- www.tesco.com www.perrigouk.com

          Comments

          Login or register to add comments
        • More +
          06.06.2012 22:42
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Great value.

          I have been buying Tesco Paracetamol Tablets because they are really great value - and far cheaper than buying any branded paracetamol product. A packet of 16 tablets costs just 15p - and that obviously translates to less than 1p per tablet - which is really brilliant value when you compare this to Hedex from Tesco's where 16 tablet packages cost £1.85 - which is a 12-fold increase for essentially the same product. The tablets come in the traditional foil-backed pill packaging where you need to pop out the tablet from the back of the foil. The tablets are round and are fairly large if you compare them to some other brands, but you can easily break them in two as there is a score down the middle. I do prefer caplets, but these are actually not difficult to swallow, especially if they are broken in two. Each tablet contains 500mg of paracetamol - and a typical adult dose is 1g of paracetamol (and so 2 tablets). There is a comprehensive and adequate product information leaflet, which also contains information related to dosing and side-effects etc. In terms of how well these tablets work, they work as well as every other paracetamol product I have ever tried. They work well for headaches and minor pain, as well as for bringing a fever down. In the vast majority of cases it will alleviate my headache completely, and where it doesn't, I find combining the paracetamol with ibuprofen really works well. I will continue to buy these tablets as they are just such great quality.

          Comments

          Login or register to add comments
        • More +
          06.04.2012 15:50
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Great rid of the pain

          I stocked up on medicines with one of my mums £10 off £30 spend vouchers. I bought all the normal medicines, pain killers, cough medicines, plasters, anything you would find in a medicine cupboard really! I figured it would save me money in the long run, not having to buy it with my normal Asda grocery shop. With only being able to buy 2 paracetamol products with 1 shop, I bought a pack of the tablets and a pack of the caplets. --- Packaging --- The paracetamol tablets come in a plain cardboard box, that you would normal associate with stores own products. It is white and blue in colour with the product name and 500mg contents on the front on the box. The reverse of the box contains all the normal information, dosage and contents etc. Inside the box is 16 round tablets in two foil backed trays. Each tablet is in its own individual slot, 8 tablets to a tray. A information leaflet is also contained inside the box, this details warnings, dosage information and the like. --- The tablets --- The tablets themselves are circular in shape, the size isn't too bad on these, but the texture to them do make them a little difficult to swallow compared to the caplet type. It has a chalky, powdery texture and to get these to go down my throat successfully, I do need to use more water. After they have gone down they leave a horrid chalky taste lingering. Despite the horrible taste when taking the tablets, they do have the required effect. Around 20 minutes after popping two of these tablets, I have found that the pain I was experiencing does subside. This lasts for around 3 hours to 3 and a half hours so it isn't long to wait before I can take more tablets, or if my pain is really bad, team it up with ibuprofen. I've found these paracetamol to be effective for mild to moderate pain. I've used them for a whole manner of different aches and pains including period pains, tooth ache and headaches. --- Information --- These Tesco paracetamol tablets are available to purchase from Tesco stores, or if you do your shopping online, online too. They currently cost just 19 pence for 16 tablets. The dosage for these tablets is pretty much the same for all paracetamol tablets. For anyone above the age of 12 years old, take 1 or 2 tablets every 4 hours but no more than 8 tablets in a 24 hour period. --- Overall --- I'd definitely recommend these paracetamol tablets, although the chalk texture means taking them isn't a very pleasant experience, the price certainly makes up for that. They do the job of relieving pain well, and the effects do last a long time.

          Comments

          Login or register to add comments
        • More +
          22.03.2012 13:25
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Well worth 15p

          Paracetamol is a product which is always in my cupboard, in the cars, in my handbag and even in my baby changing bag, I never go anywhere without some. Generally we get Paracetamol free as my husband is in hospital so frequently with his crohns disease and he is always sent home with some but occasionally I do have to buy some. These tablets are from Tesco obviously from the name of them and they cost 15p for a box containing 16 tablets which I think is great value although when you think that 16 tabelts is only 8 doses if you were bad for a few days you would need a few boxes and of course you should remember you can only buy a certain number of Paracetamol at a time. The tableta come packaged in a crdboard box which is actually quite attractive, the box is dark blue at the bottom with a wavy line about 1/3 of the way up the box and above the line is a palwer blue. There is a picture of the two circular white tablets on the front of the box and of course the name of the product. Inside the box the tablets are within strips which are plastic on the front and foil on the back, to use the tablets you need to push ion the plastic at the front so that the tablet is pushed through the foil at the back. The tablets are white in colour and are circular in shape, the tablets aren't too big to swallow although they don't taste nice and have a powdery texture so I like to take a sip of a drink before putting the tablet in my mouth. The dosages for the tablets are that adults and children over 12 can take one or two of the tablets every 4 hours up to a maximum of 8 tablets within 24 hours, if I am feeling really bad and I am up through the night because of whatever is wrong then I tend to alternate between 1 tablet and 2 tablet doseages so that I don't have to have a break from taking them due to reaching maximum dose in 16 hours (2 tablets 4 hours apart only covers 16 hours) I have found that these tablets work just aswell as other Paracetamol tablets I have taken, obviously I prefer the free tablets since they don't cost me a penny but 15p is not too bad a price to have to pay for relief from pain. I would say these tablets start to work after about 20 minutes which isn't too long to wait, the tablets didn't give me any side effects and the price is great so what's not to recommend.

          Comments

          Login or register to add comments
        • More +
          20.11.2011 12:12
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          good value, work well.

          it's that time of years again for colds, flus and feeling rotten with headaches and coughs and I like to stock up with medicines as I live in a rural area so getting a headache or getting ill can be extra hard work if I have no remedies at hand to take, as then I have to drive twelve miles into town to get the medicine to feel better. I use a lot of herbal remedies which I can make at home but sometimes these are not a fast action pain relief , especially when it comes to taking a banging headache away quickly. At times like these I reach for the paracetamol and buy the Tesco's own brand because they are cheap and do work well to take away a headache. A pack of 16 will cost you 15p which is amazing value nowadays, these can be stored away from the damp and sunlight in a medicine box out of reach of children and can be used when and as they are needed. The dose is one to two tablets taken with water up to four times in a day, these are not for children under twelve years old and you have to read the instructions on dosage, if your symptoms persist more than a couple of days then it's best to get checked out at the doctors. The tablets come in strips of blister packs which you can pop one or two out of when you need to take them , leaving the other tablets fresh in their sealed pockets. I like these as they are always available and the price is so low that you can always afford to buy them. They are great value for money and take about ten minutes to kick in once taken to nuke away a bad headache, you may have to take another dose once the effects start to wear off, but all in all these work well for headaches, period pains, colds, flu, joint aches and toothache.

          Comments

          Login or register to add comments
        • More +
          08.08.2011 10:55
          Very helpful
          (Rating)
          8 Comments

          Advantages

          Disadvantages

          Just because they are cheap it doesn't mean they wont work!

          I think everyone needs a little pain relief every now and again, I am no different from anyone else and there are times when I would love to be able to take a decent strong painkiller that I know will work for me, but as it happens I am not allowed to take any other form of pain relief except paracetamol, unless otherwise prescribed by my doctor. My medication will only allow me to buy and take paracetamol for myself. ~Tesco Paracetamol Tablets~ For those times when I really need pain relief, which is quite often in my case, I buy these because they are cheap and I don't care what anyone has to say on the matter, one paracetamol is just the same as the next, why people pay a fortune for these I'll never know. they are all the same. It doesn't matter if one box of paracetamol tablets has a nicer looking more expensive box, inside the box they are just the same, they contain the same ingredient and do exactly the same thing. Yes you can buy paracetamol in different forms like capsules for example but they still do the same thing. Like I said I buy these Tesco Paracetamol Tablets because they are the cheapest I have found, but I don't really know why I bother though as they don't really help me at all, to be honest I think I'm immune to them, but I still buy them and take them telling myself they are helping ease my pain, when I know deep down there not doing anything for me personally at all. These tablets are round and white and quite chalky but as I swallow them straight down the chalkiness doesn't bother me, I take so many tablets it makes no difference anyway, half the time I don't even need water to swallow my tablets it's just something I got used to doing. You can take up to 8 of these a day children under 12 should only take 4 and under 6's shouldn't take them at all. You actually get 16 tablets in the box which are presented in 2 blister packs of 8 tablets each. You should also read the patient information leaflet which is enclosed in the box along with the tablets. This will tell you the do's and don'ts about the tablets, along with all the information you may need to know. ~A paracetamol is a paracetamol which ever way you look at it~ If you are going to buy paracetamols these are just as good as any others, they do work and I know this because I've been taking them a very long time, long before I was diagnosed with RA (Rheumatoid Arthritis) When I had my second daughter I took these paracetamols after she was born to help ease the pain I was in and they worked a treat, so well in fact, I began to take them a little to often because to me I just saw them as a way to make my pain go away, so I just took them all the time. Not good advice I know, but I'm just was trying to prove that they do actually do some good, and in all the time I was taking them I never suffered any adverse effects, just because they are cheap don't let that stop you buying them, thinking they won't work because they do, well for me they did anyway. Not so much anymore they just don't cut it with me now, my other medication is so strong that unfortunately these paracetamols don't really do anything for me personally anymore. However I do still buy them for my husband and my son because I know they do help. I would recommend these paracetamols because they have worked for me in the past and I know they do some good. 15p for 16 tablets is fantastic value if you ask me, even if they didn't really do anything it would be worth it, but because they do actually work, what are you waiting for, the next time you are in need of quick cheap pain relief get yourself down to Tesco and buy some of these paracetamols you've only got 15p to lose if they don't work, but my guess is they will help ease your pain. 5 stars for these Tesco Paracetamol Tablets because I know they have the ability to work. Thank you for reading my review which may also be posted on other sites.

          Comments

          Login or register to add comments
          • More +
            06.06.2011 09:21
            Very helpful
            (Rating)
            4 Comments

            Advantages

            Disadvantages

            Cheap tablets that work.

            I do not take a lot of pain killers because I don't often suffer with any aches or pains but occasionally I find myself suffering an annoying headache and sometimes one that just won't shift. On these occasions I reach for a pain killer and it is usually the ones that are in my medicine cabinet. I recently had a very bad headache and so I had to reach for these tablets. They are housed in a cardboard box and inside the tablets are housed in a plastic strip, there are 2 of these strips in the box, each housing 8 round shaped tablets. The tablets are quite small in size and they are white. The recommended dosage is to take 2 every 4 hours and no more than 8 in 24 hours. I took 2 and after about 20 minutes or so I found my headache had eased quite a lot. They took effect very quickly and they worked in a good amount of time. They are easy to swallow with a drink and I have found no problems at all swallowing them. They have a slight powder coating and I have found them to have a slight taste to them but not one that is a disgusting taste that I cannot take them. They are easy to swallow with water or a cold drink. The tablets are 500mg and can give pain relief for colds, toothache or any aches and pains you may be suffering. They can be used for children aged between 6 and 12 years old. The recommend dosage for children is just half to 1 tablet every 4 hours up to 4 times in one day. I did take a full days amount of these tablets every 4 hours and they removed my constant headache I had that day. I have taken a few more the past few days because I have had another headache which keeps coming and going. They have taken effect fast and relieved the pain. They are not to be taken with any other tablet that contains the paracetamol ingredient as they can be dangerous. The leaflet inside the box explains all this information and so worth reading before taking the tablets. These are priced at just 15p for the 16 tablets, they are good value for money and a good quality indeed. They work well and worth the price. I think they are just as good as a branded tablet too. I recommend them and will keep on buying them. I rate them 5 stars.

            Comments

            Login or register to add comments
            • More +
              28.04.2011 09:08
              Very helpful
              (Rating)
              4 Comments

              Advantages

              Disadvantages

              See review.

              Recently I have been a little stressed, I do not normally suffer from stress and found I have been suffering with a few more headaches than I normally would and I have found I have been using more pain killers than normal. I read a few reviews on these tablets from Tesco and they are ones I have not tried before and the reviews had been positive ones and so I thought I would give them a go. I bought them over the weekend and I have been using them since. They come in a cardboard box, basic looking and just blue in colour and for 16 tablets they cost only 15p, a fabulous price to give them a try in my opinion. The tablets are housed in 2 square strips, 8 in each, each strip is plastic and the tablets are covered with a foil wrapper. The tablets are round in shape and quite small, they are tiny bit smaller than the branded ones in my opinion, they are also white in colour. They can easily be popped from the foil wrapper when they are needed to be used. Like I said earlier in my review I bought these to help with a few headaches I have been having and they have been very effective. I have been taking 2 every 4 hours and up to 8 a day for the past few days. They have eased my headaches enormously in around 15 to 20 minutes or so. There is nothing worse than a banging headache and these have given my great relief up to around the 4 hour mark since I first have taken the tablets. I have found my headaches are becoming less frequent today as my stress is much more relaxed. I find them very easy to swallow and I usually have no problems swallowing tablets but these are not coated, but if you have a problem swallowing tablets then these may be a little on the chalky side for you liking and you may be probably better buying the capsule variety that are kind of a plastic coating so they can be swallowed much easier, but I have found they go down my throat with no problems at all. These are 500mg and designed for a mild to moderate pain relief they can be taken for lots of pain relief such as toothache, period pain and a sore throat and cold symptoms. It also tells me on the back of the box they can be taken for migraine. I do not suffer from migraine but my headache has been constant and quite painful and it has helped to ease my pain perfectly. These tablets I have found to be as effective as a branded one to be honest and for the price I just think they are amazingly good quality and excellent value for the money. They can also be taken for pain relief of rheumatic and muscular aches and pains, sciatica, and joint and stiffness pains. I suffer from joint and muscle pains and these have helped a little to relieve a little pain in those areas. These can be used for the elderly and children over the age of 12 years old. One or 2 tablets can be taken up to 4 times a day for these age groups too. Also it tells me on the box that they can be used for children aged 6 to 12 years old but only half to one tablet must be taken up to 4 times a day. I have no children of those ages so I cannot comment if they are effective or not or if they are suitable. I have found I have had no sickness while taking these tablets and no dizziness as I have sometimes found when I have taken some other brands of tablets. These must be kept in a cool, dry place and not to be taken for more than 3 days unless instructed by a GP. They must also not be taken with any other medication that contains paracetamol, this warning is in large writing on the back of the box and a warning sign. There is a leaflet inside the box with lots of additional info if needed. I highly do recommend these tablets for anyone who regularly buys parecetamol tablets because they are super tablets and ones that work very well to relieve pain. I will buy these again because they are so affordable and handy to have in my medicine cabinet for when I may need them again. Super effective and super pain relief tablets for all the family at a super price. I give these 5 stars. Also on Ciao under my username Pinky50. Thank you for reading my review.

              Comments

              Login or register to add comments
            • Product Details

              For mild to moderate pain including headache, migraine, dental pain, sore throat, period pain, neuralgia, aches and pains including muscle pains and backache.